| Model Number |
G03788 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/14/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Two days after being placed the picc line was noted to be leaking so the patient's dressing was changed.Three days after the dressing was changed a crack was noticed in the white plastic area of the picc lines and the opening could not be used.Due to the cracks the picc line was replaced.According to the initial reporter, the patient did not experience any additional adverse effects due to this occurrence.